Quick Search:

is currently disabled due to reindexing of the ZORA database. Please use Advanced Search.
uzh logo
Browse by:
bullet
bullet
bullet
bullet

Zurich Open Repository and ArchiveĀ 

Chipot, M; Ellatifi, A (1998). Regularity results for nonlocal variational inequalities. Communications in Applied Analysis, 2(1):1-9.

Full text not available from this repository.


Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
DDC:510 Mathematics
Language:English
Date:1998
Deposited On:26 Jul 2010 11:10
Last Modified:23 Nov 2012 14:11
Publisher:Dynamic
ISSN:1083-2564
Official URL:http://www.dynamicpublishers.com/CAA/caa1998.htm
Related URLs:http://www.ams.org/mathscinet-getitem?mr=1612960
http://www.zentralblatt-math.org/zbmath/search/?q=an%3A0894.49004
http://www.dynamicpublishers.com/dynamic.htm
Citations:Google Scholarā„¢

Users (please log in): suggest update or correction for this item

Repository Staff Only: item control page